Journal of Function Spaces

Journal of Function Spaces / 2010 / Article

Open Access

Volume 8 |Article ID 291670 | https://doi.org/10.1155/2010/291670

Gabriel Nguetseng, Hubert Nnang, Nils Svanstedt, "Asymptotic analysis for a weakly damped wave equation with application to a problem arising in elasticity", Journal of Function Spaces, vol. 8, Article ID 291670, 38 pages, 2010. https://doi.org/10.1155/2010/291670

Asymptotic analysis for a weakly damped wave equation with application to a problem arising in elasticity

Academic Editor: Lars-Erik Persson
Received01 Dec 2007

Abstract

The present work is devoted to the study of homogenization of the weakly damped wave equation Ωρε2uεt2(t)υdx+2ε2μΩfεEij(uεt(t))Eij(υ)dx+ε2λΩfεdiv(uεt(t))divυdx+ϑΩfεdiv(uε(t))divυdx=Ωf(t)υdxforallυ=(υ1,υ2,υ3)Vε(0<t<T), with initial conditions uε(0)=uεt(0)=ω(theoriginin3). Convergence homogenization results are achieved using the two-scale convergence theory.

Copyright © 2010 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views423
Downloads403
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.